Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 15, Pages 927-934
http://dx.doi.org/10.1155/S0161171203205299

A more generalized Gronwall-like integral inequality with applications

1Department of Information Technology, Guangdong University of Foreign Studies, Guangdong 510420, China
2Department of Mathematics, University of Texas - Pan American, Edinburg, TX 78539, USA

Received 5 May 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qinghua Ma and Lokenath Debnath, “A more generalized Gronwall-like integral inequality with applications,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 15, pp. 927-934, 2003. https://doi.org/10.1155/S0161171203205299.